Alert archive / Texas / Flash Flood Watches in 2021

Flash Flood Watch 5, NWS Shreveport, LA

June 7, 20214 states

NWS Shreveport, LA issued this flash flood watch at Jun 7, 2021, 3:04 AM CDT for 4 states. It took effect at Jun 7, 2021, 7:00 AM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2021, 3:04 AM CDT (08:04 UTC)
In effect from
Jun 7, 2021, 7:00 AM CDT
Expired
Jun 9, 2021, 7:00 AM CDT
In force
48 hr
Issued by
NWS Shreveport, LA
Flood severity
None
All 30 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Webster Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 78 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1039 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1039 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WGUS64 KSHV 070804
FFASHV

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Shreveport LA
304 AM CDT Mon Jun 7 2021

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-071615-
/O.NEW.KSHV.FF.A.0005.210607T1200Z-210608T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain-Red River-
Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-
Including the cities of Hawkins, Ashdown, Carthage, Magnolia, Mount 
Pleasant, Clarksville, Winnsboro, Stamps, Jefferson, Mineola, 
Springhill, Naples, Hope, Henderson, Linden, Bossier City, Broken 
Bow, Daingerfield, Hughes Springs, Gilmer, Nashville, Lone Star, 
Lewisville, Mineral Springs, Shreveport, Queen City, Atlanta, 
Quitman, Mount Vernon, Idabel, Homer, Rusk, Omaha, De Queen, 
Prescott, Big Sandy, Texarkana, Bogata, Pittsburg, Marshall, 
Haynesville, El Dorado, Bradley, Tyler, Dierks, Minden, 
Jacksonville, and Longview
304 AM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH 
TUESDAY MORNING...

The National Weather Service in Shreveport has issued a

* Flash Flood Watch for portions of Arkansas...northwest Louisiana...
  southeast Oklahoma and northeast Texas, including the following 
  areas, in Arkansas, Columbia, Hempstead, Howard, Lafayette, Little 
  River, Miller, Nevada, Sevier and Union. In northwest Louisiana, 
  Bossier, Caddo, Claiborne and Webster. In southeast Oklahoma, 
  McCurtain. In northeast Texas, Bowie, Camp, Cass, Cherokee, 
  Franklin, Gregg, Harrison, Marion, Morris, Panola, Red River, 
  Rusk, Smith, Titus, Upshur and Wood.

* From 7 AM CDT this morning through Tuesday morning

* Rainfall totals of 2 to 3 inches, with isolated higher amounts 
  possible. Rain amounts may occur in a short period of time and may 
  impact locations that have seen heavy rainfall over the last few 
  days.

* Flooding may occur in urban and poor drainage areas.  Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$
6 follow-up statements
148 
WGUS64 KSHV 071901
FFASHV

Flood Watch
National Weather Service Shreveport LA
201 PM CDT Mon Jun 7 2021

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-080315-
/O.CON.KSHV.FF.A.0005.000000T0000Z-210608T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain-Red River-
Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-
Including the cities of Hawkins, Ashdown, Carthage, Magnolia, Mount 
Pleasant, Clarksville, Winnsboro, Stamps, Jefferson, Mineola, 
Springhill, Naples, Hope, Henderson, Linden, Bossier City, Broken 
Bow, Daingerfield, Hughes Springs, Gilmer, Nashville, Lone Star, 
Lewisville, Mineral Springs, Shreveport, Queen City, Atlanta, 
Quitman, Mount Vernon, Idabel, Homer, Rusk, Omaha, De Queen, 
Prescott, Big Sandy, Texarkana, Bogata, Pittsburg, Marshall, 
Haynesville, El Dorado, Bradley, Tyler, Dierks, Minden, 
Jacksonville, and Longview
201 PM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch continues for

* Portions of Arkansas...northwest Louisiana...southeast Oklahoma 
  and northeast Texas, including the following areas, in Arkansas, 
  Columbia, Hempstead, Howard, Lafayette, Little River, Miller, 
  Nevada, Sevier and Union. In northwest Louisiana, Bossier, Caddo, 
  Claiborne and Webster. In southeast Oklahoma, McCurtain. In 
  northeast Texas, Bowie, Camp, Cass, Cherokee, Franklin, Gregg, 
  Harrison, Marion, Morris, Panola, Red River, Rusk, Smith, Titus, 
  Upshur and Wood.

* Through Tuesday morning

* Additional rainfall amounts of one to three inches, with isolated 
  higher amounts possible. Across portions of Southeast Oklahoma, 
  Southwest Arkansas and the northern third of Northeast Texas, 
  additioanl rainfall amounts of three to five inches with higher 
  amounts will be possible through Tuesday Morning.

* Flooding may occur in urban and poor drainage areas.  Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

13
138 
WGUS64 KSHV 080302
FFASHV

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Shreveport LA
1002 PM CDT Mon Jun 7 2021

LAZ001>004-TXZ124>126-136>138-149>151-080415-
/O.CAN.KSHV.FF.A.0005.000000T0000Z-210608T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caddo-Bossier-Webster-Claiborne-Wood-Upshur-Marion-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-
Including the cities of Homer, Rusk, Bossier City, Mineola, 
Marshall, Quitman, Gilmer, Haynesville, Hawkins, Winnsboro, 
Jacksonville, Tyler, Jefferson, Big Sandy, Shreveport, Carthage, 
Henderson, Springhill, Longview, and Minden
1002 PM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northwest Louisiana and 
northeast Texas, including the following areas, in northwest 
Louisiana, Bossier, Caddo, Claiborne and Webster. In northeast 
Texas, Cherokee, Gregg, Harrison, Marion, Panola, Rusk, Smith, 
Upshur and Wood has been cancelled.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-081115-
/O.EXT.KSHV.FF.A.0005.000000T0000Z-210609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-
Cass-
Including the cities of Ashdown, Magnolia, Mount Pleasant, 
Clarksville, Stamps, Hughes Springs, Naples, Hope, Linden, Broken 
Bow, Daingerfield, Nashville, Lone Star, Lewisville, Mineral 
Springs, Queen City, Atlanta, Mount Vernon, Idabel, Omaha, De Queen, 
Prescott, Texarkana, Bogata, Pittsburg, El Dorado, Bradley, and 
Dierks
1002 PM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING...

The Flash Flood Watch is now in effect for

* Portions of Arkansas...southeast Oklahoma and northeast Texas, 
  including the following areas, in Arkansas, Columbia, Hempstead, 
  Howard, Lafayette, Little River, Miller, Nevada, Sevier and Union. 
  In southeast Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, 
  Cass, Franklin, Morris, Red River and Titus.

* Through Tuesday evening

* Additional rainfall totals of 2 to 4 inches, with isolated higher 
  amounts in excess of 6 inches, are possible through Tuesday 
  afternoon across portions of extreme Northeast Texas, McCurtain 
  County Oklahoma, and Southwest Arkansas.

* Flooding may occur in urban and poor drainage areas.  Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

15
695 
WGUS64 KSHV 080837
FFASHV

Flood Watch
National Weather Service Shreveport LA
337 AM CDT Tue Jun 8 2021

...The flash flood threat will continue through this evening...

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-082100-
/O.CON.KSHV.FF.A.0005.000000T0000Z-210609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Idabel, Broken Bow, Clarksville, 
Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, 
Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, 
and Queen City
337 AM CDT Tue Jun 8 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of Arkansas, southeast Oklahoma, and northeast Texas, 
  including the following areas, in Arkansas, Columbia, 
  Hempstead, Howard, Lafayette, Little River, Miller, Nevada, 
  Sevier, and Union. In southeast Oklahoma, McCurtain. In 
  northeast Texas, Bowie, Camp, Cass, Franklin, Morris, Red 
  River, and Titus. 

* Through this evening.

* Additional rainfall totals of 2 to 4 inches, with isolated 
  higher amounts in excess of 6 inches, are possible through 
  Tuesday afternoon across portions of extreme Northeast Texas, 
  McCurtain County Oklahoma, and Southwest Arkansas. 

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to Flash Flooding. Flash Flooding is a very dangerous situation.
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

12
940 
WGUS64 KSHV 081851
FFASHV

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Shreveport LA
151 PM CDT Tue Jun 8 2021

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-091200-
/O.EXT.KSHV.FF.A.0005.000000T0000Z-210609T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-
Cass-
Including the cities of Ashdown, Magnolia, Mount Pleasant, 
Clarksville, Stamps, Hughes Springs, Naples, Hope, Linden, Broken 
Bow, Daingerfield, Nashville, Lone Star, Lewisville, Mineral 
Springs, Queen City, Atlanta, Mount Vernon, Idabel, Omaha, De Queen, 
Prescott, Texarkana, Bogata, Pittsburg, El Dorado, Bradley, and 
Dierks
151 PM CDT Tue Jun 8 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

The Flash Flood Watch is now in effect for

* Portions of Arkansas...southeast Oklahoma and northeast Texas, 
  including the following areas, in Arkansas, Columbia, Hempstead, 
  Howard, Lafayette, Little River, Miller, Nevada, Sevier and Union. 
  In southeast Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, 
  Cass, Franklin, Morris, Red River and Titus.

* Through Wednesday morning

* Additional rainfall amounts of one to three inches will be 
  possible across the watch area with isolated higher amounts 
  possible as well.

* Flooding may occur in urban and poor drainage areas.  Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

13
938 
WGUS64 KSHV 090930
FFASHV

Flood Watch
National Weather Service Shreveport LA
430 AM CDT Wed Jun 9 2021

OKZ077-TXZ096-097-108>112-091030-
/O.CAN.KSHV.FF.A.0005.000000T0000Z-210609T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
Including the cities of Linden, Texarkana, Broken Bow, Bogata, 
Pittsburg, Mount Pleasant, Clarksville, Naples, Lone Star, Atlanta, 
Queen City, Omaha, Daingerfield, Hughes Springs, Mount Vernon, and 
Idabel
430 AM CDT Wed Jun 9 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast Oklahoma and 
northeast Texas, including the following areas, in southeast 
Oklahoma, McCurtain. In northeast Texas, Bowie, Camp, Cass, 
Franklin, Morris, Red River and Titus has been cancelled.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

ARZ050-051-059>061-070>073-091200-
/O.CON.KSHV.FF.A.0005.000000T0000Z-210609T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-
Including the cities of Nashville, Texarkana, De Queen, Magnolia, 
Ashdown, Lewisville, El Dorado, Bradley, Prescott, Stamps, Mineral 
Springs, Dierks, and Hope
430 AM CDT Wed Jun 9 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

The Flash Flood Watch continues for

* Portions of south central Arkansas and southwest Arkansas, 
  including the following areas, in south central Arkansas, Union. 
  In southwest Arkansas, Columbia, Hempstead, Howard, Lafayette, 
  Little River, Miller, Nevada and Sevier.

* Until 7 AM CDT this morning

* A few additional storms may develop and could pose an isolated 
  flash flooding threat through sunrise this morning.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$
994 
WGUS64 KSHV 091147
FFASHV

Flood Watch
National Weather Service Shreveport LA
647 AM CDT Wed Jun 9 2021

ARZ050-051-059>061-070>073-091300-
/O.EXP.KSHV.FF.A.0005.000000T0000Z-210609T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-
Including the cities of Nashville, Texarkana, De Queen, Magnolia, 
Ashdown, Lewisville, El Dorado, Bradley, Prescott, Stamps, Mineral 
Springs, Dierks, and Hope
647 AM CDT Wed Jun 9 2021

...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING...

The Flash Flood Watch for portions of south central Arkansas and 
southwest Arkansas, including the following areas, in south central 
Arkansas, Union. In southwest Arkansas, Columbia, Hempstead, Howard, 
Lafayette, Little River, Miller, Nevada and Sevier will expire AT 7 
AM CDT this morning.

Flooding is no longer expected to pose a threat. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood watch went out at Jun 7, 12:40 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 7, 12:40 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1240 AM CDT Mon Jun 7 2021

.AVIATION...

VFR conditions to deteriorate into the MVFR/IFR overnight, as low
cigs develop and spread across the terminals. Additional
convection is fcst to develop this morning, bringing low
cigs/vsbys invof tstms as well. Overall aside from during the
occurrence of convection, VFR conditions should return after
about midday. Have kept the ongoing prevailing tstms through the
afternoon and evening hours, but these may be more intermittent
and require TEMPO groups as this timeframe nears. /12/

&&

.PREV DISCUSSION... /issued 1018 PM CDT Sun Jun 6 2021/

SHORT TERM.../Tonight/

Much of the isolated to sct convection has diminished with the
setting sun this evening, as dry slotting has undercut the closed
low which has begun to shift NE into Ern OK/NW AR, with the
afternoon convection primarily outflow dominant and driven through
diurnal heating. However, seeing a small line of convection that
continues to propagate E across McCurtain County OK and eventually
into the Nrn sections of SW AR, along the apex of the attendant upper
trough which will swing E through NE TX into SW AR overnight. This
convection should remain sustained through at least a portion of
the overnight hours across SW AR, being sustained by a 20kt Srly
low level flow, weak to moderate SBCapes of 1000-1500 J/Kg, and
large scale ascent ahead of the trough. Thus, have raised pops to
likely/high chance across much of SW AR, tapering pops to low
chance/slight chance farther S across portions of NE TX/N LA where
elevated forcing should be weaker. Wind gusts along this line of
convection have remained consistent this evening across SE OK,
with AWOS/OK Mesonet reports of 30-35 mph, which should remain the
case through the overnight hours as it moves into SW AR while gradually
weakening.

Did make a few minor tweaks to min temps, mainly to lower readings
across the rain cooled areas of SE OK and adjacent sections of SW
AR. Otherwise, a warm and muggy night is expected, before
convection increases late tonight across portions of Srn OK/N TX,
before advancing E into our region throughout the day Monday.

Zone update already out...grids will be available shortly.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  73  89  74 /  80  50  50  10
MLU  84  73  88  73 /  80  40  60  20
DEQ  81  70  84  70 /  90  60  70  30
TXK  81  72  84  72 /  80  50  60  30
ELD  81  70  85  70 /  80  50  70  30
TYR  82  74  89  75 /  80  50  40  10
GGG  82  73  88  73 /  80  50  40  10
LFK  86  75  91  74 /  70  30  30  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

12/15
Hazardous weather outlook, Jun 6, 4:35 AM CDT, 22 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
435 AM CDT Sun Jun 6 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-070945-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
435 AM CDT Sun Jun 6 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will be possible across the entire
region today, with localized heavy rain possible. This could lead
to isolated flash flooding in low lying and poor drainage areas,
and in locations that have seen significant rainfall in the past
week. However, no widespread organized hazardous weather is
expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Heavy rain early next week may lead to localized flash flooding
concerns across some areas. Otherwise, the risk of severe storms
will generally remain low through this period.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will not be needed.

In the hours before

Special weather statement, Jun 6, 9:36 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
936 PM CDT Sun Jun 6 2021

OKZ077-TXZ096-070315-
McCurtain OK-Red River TX-
936 PM CDT Sun Jun 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN AND NORTHEASTERN RED
RIVER COUNTIES UNTIL 1015 PM CDT...

At 936 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Whitesboro to 14 miles
southwest of Octavia to 9 miles northwest of Broken Bow to 6 miles
northwest of Idabel to 8 miles southeast of Manchester. Movement was
east at 25 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Idabel, Broken Bow, Haworth, Bokhoma, Eagletown, Plunketville, Moon,
Cerrogordo, Smithville, Hochatown, Harris, Watson, Goodwater,
Shinewell, Mount Herman, Sherwood, Tom, Holly Creek, America and
Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3451 9446 3370 9448 3371 9506 3390 9492
      3408 9483 3429 9485 3451 9493
TIME...MOT...LOC 0236Z 266DEG 23KT 3452 9492 3437 9487 3414 9482 3394
9491 3376 9503

19
Special weather statement, Jun 6, 10:18 PM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1018 PM CDT Sun Jun 6 2021

ARZ050-059-OKZ077-070400-
Sevier AR-Little River AR-McCurtain OK-
1018 PM CDT Sun Jun 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SEVIER AND SOUTHEASTERN MCCURTAIN COUNTIES UNTIL 1100 PM CDT...

At 1018 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Broken Bow to 11 miles
west of De Queen to 7 miles west of Horatio to 7 miles west of
Arkinda to 13 miles south of Idabel. Movement was east at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
De Queen, Horatio, Foreman, Lockesburg, Winthrop, Gillham, Ben
Lomond, Arkinda, Oak Grove, Haworth, Eagletown, Silver Ridge, Moon,
Cerrogordo, Geneva, Central, Goodwater, Shinewell, America and Provo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3419 9409 3414 9410 3413 9408 3408 9409
      3407 9408 3403 9409 3400 9407 3391 9408
      3369 9422 3371 9475 3373 9475 3373 9481
      3377 9482 3376 9483 3373 9482 3374 9486
      3383 9476 3397 9470 3407 9467 3420 9470
TIME...MOT...LOC 0318Z 255DEG 35KT 3418 9463 3409 9453 3396 9448 3382
9459 3371 9474

19
Special weather statement, Jun 7, 12:34 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1234 AM CDT Mon Jun 7 2021

ARZ060-061-070615-
Hempstead AR-Nevada AR-
1234 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 115 AM CDT...

At 1234 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daisy to near Crater Of Diamonds State Park to
near Blevins to 7 miles west of Washington. Movement was east at 20
mph.

Pea size hail and winds in excess of 35 mph will be possible with
these storms.

Locations impacted include...
Prescott, Emmet, Blevins, Washington, McCaskill, Ozan, Oakhaven and
Boughton.

LAT...LON 3398 9365 3396 9362 3395 9353 3395 9350
      3396 9347 3395 9342 3396 9338 3390 9330
      3388 9331 3386 9330 3374 9334 3370 9385
      3384 9380 3398 9369 3399 9370
TIME...MOT...LOC 0534Z 249DEG 15KT 3424 9375 3402 9359 3387 9364 3374
9380

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:20 PM CDTSpecial Weather StatementSHVBossier, Caddo, De Soto40 min
Jun 7, 2:30 PM CDTSpecial Weather StatementSHVDe Soto45 min
Jun 7, 2:51 PM CDTAreal Flood AdvisorySHVBossier, Caddo3 hr
Jun 7, 3:04 PM CDTSpecial Weather StatementSHVBossier, Caddo, Webster56 min
Jun 7, 3:13 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster47 min
Jun 7, 3:37 PM CDTSpecial Weather StatementSHVSabine53 min
Jun 7, 3:52 PM CDTSpecial Weather StatementSHVClaiborne53 min
Jun 7, 4:01 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Union, Webster44 min
Jun 7, 4:14 PM CDTSpecial Weather StatementSHVOuachita46 min
Jun 7, 4:21 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union54 min
Jun 7, 4:30 PM CDTSpecial Weather StatementSHVGrant, Natchitoches, Winn45 min
Jun 7, 4:45 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union, Winn60 min
Jun 7, 5:45 PM CDTSpecial Weather StatementSHVOuachita30 min
Jun 6, 10:18 PM CDTSpecial Weather StatementSHVLittle River, Sevier42 min
Jun 7, 12:34 AM CDTSpecial Weather StatementSHVHempstead41 min
Jun 7, 2:22 AM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Sevier4 hr
Jun 7, 3:25 AM CDTSpecial Weather StatementSHVNevada35 min
Jun 7, 4:00 AM CDTSpecial Weather StatementSHVHoward45 min
Jun 7, 4:33 AM CDTSpecial Weather StatementSHVHempstead27 min
Jun 7, 3:42 PM CDTSpecial Weather StatementSHVNevada33 min
Jun 7, 4:08 PM CDTTornado WarningSHVUnion37 min
Jun 6, 7:09 PM CDTSpecial Weather StatementSHVSmith51 min
Jun 6, 7:43 PM CDTSpecial Weather StatementSHVShelby62 min
Jun 6, 7:51 PM CDTAreal Flood AdvisorySHVSmith114 min
Jun 6, 7:54 PM CDTSevere Thunderstorm WarningSHVSmith51 min
Jun 7, 8:03 AM CDTRiver Flood WarningSHVNacogdoches, Rusk49 hr
Jun 7, 8:47 AM CDTRiver Flood WarningSHVGregg24 hr
Jun 7, 8:52 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Jun 7, 11:51 AM CDTSpecial Weather StatementSHVCherokee, Smith54 min
Jun 7, 12:37 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more53 min
Jun 7, 1:41 PM CDTSpecial Weather StatementSHVAngelina, Harrison, Nacogdoches, Panola, Rusk49 min
Jun 6, 8:40 PM CDTSpecial Weather StatementSHVMcCurtain65 min
Jun 6, 9:36 PM CDTSpecial Weather StatementSHVMcCurtain39 min
Jun 7, 4:39 PM CDTAreal Flood AdvisorySHVMcCurtain3 hr
Jun 7, 5:01 PM CDTFlash Flood WarningSHVMcCurtain5 hr

Nearby

Flash Flood Watches in Texas, 2021Flash Flood Watches in Arkansas, 2021Flash Flood Watches in Louisiana, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.